# SDR UIEA200900014

- Difficulty date: January 27, 2009
- Submitted: January 28, 2009
- Operation: Air carrier
- Aircraft: N418MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32840
- Aircraft time: 27,311 hours, 4,157 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 4100149C
- Part serial: 1096A
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PRIOR TO DEPARTURE A BURNING SMELL, VERY STRONG IN THE COCKPIT WITH VISIBLE SMOKE FROM BEHIND THE INSTRUMENT PANEL.  MAINTENANCE FOUND THE EQUIPMENT COOLING SUPPLY BLOWER WITH EXCESSIVE OIL DEPOSITS ON THE INSIDE.  MX REPLACED THE BLOWER FAN.
